# SDR CALA0001995

- Difficulty date: December 26, 2000
- Submitted: December 27, 2000
- Operation: Air carrier
- Aircraft: N16807
- Make and model: Doug DC-9-82
- Aircraft serial: 49261
- Aircraft time: 52,251 hours, 24,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fs 769-788
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND INTERCOSTAL NUTPLATE HOLES CORRODED IN MID CARGO PIT AT FS 769-788, LONGERON 27L-28L. THE INTERCOSTAL AND FITTING WERE REMOVED AND A NEW INTERCOSTAL AND FITTING WERE INSTALLED IAW SRM 51-30-1, 51-30-2, 51-30-5, AND 51-10-3.
